# SDR SWAA117264

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 23,551 hours, 13,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A01215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED IAW MM.
